It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Since Nov 2002 I have been on high blood pressure meds and have great difficulty walking because of pain in legs from hips to toes progressively has got worse over the eight months and also I have in the past two or three months. In the 90's I began experiencing hot patches on my soles burning skin numb patches and tingling in my feet and burning skin. 2002 I had doppler scans and ultrasound on my legs they found nothing. Has anyone else had this kind of reaction to HBP meds. Apart from the pain numbness and burning at times my legs lack any energy and I physically lift (with my hands) my legs into and out of the car etc). The muscles eg calf and general lower legs are so painful to touch much of the time. Would be very interested in feedback. Could this be Periph Neurop??





All times are GMT -7. The time now is 10:33 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!